# SDR SWAA2022092616173

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737
- Aircraft serial: 64800
- Aircraft time: 13,237 hours, 6,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GURT BAR FLAP HANGING TOO LOW. / [01] SECURED VELCRO FLAP PER MT#725-61-06.
